Representations of modules over a $^*$-algebra and related seminorms

Tom 184 / 2008

Camillo Trapani, Salvatore Triolo Studia Mathematica 184 (2008), 133-148 MSC: Primary 46L08; Secondary 46L51, 47L60. DOI: 10.4064/sm184-2-3

Streszczenie

Representations of a module $\frak X$ over a $^*$-algebra ${\frak A}_{\scriptscriptstyle\#}$ are considered and some related seminorms are constructed and studied, with the aim of finding bounded $^*$-representations of ${\frak A}_{\scriptscriptstyle\#}$.

Autorzy

  • Camillo TrapaniDipartimento di Matematica ed Applicazioni
    Università di Palermo
    I-90123 Palermo, Italy
    e-mail
  • Salvatore TrioloDipartimento di Matematica ed Applicazioni
    Università di Palermo
    I-90123 Palermo, Italy
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek